# SDR COEA2011031102903

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: S53173206200
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FLOOR PLATE FOR PILOTS SEAT HAS PITTING CORROSION TOP SURFACE COMMON TO SEAT MOUNT LOCATIONS.  REMOVED CORROSION, REMOVED AND REPLACED SEAT FITTINGS.
